# SDR NACA20040043

- Difficulty date: October 4, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 36,107 hours
- Engine: Pwa R2800CB3
- Engine time: 14 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800
- Part serial: P54311
- Condition: Overspeed
- Location: Nr 3
- Part time: 14 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO OVERSPEED AND LOSS OF OIL.  FOUND NR 3 ENGINE SEIZED AND OIL OVERBOARD.  REPLACED NR 3 ENGINE.  CHECKED GOOD.
